# SDR USA2002F00058

- Difficulty date: June 25, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A320-211
- Aircraft serial: 1724
- System (JASC): 2150 · Cabin Cooling System
- Part: Computer
- Part number: 87292325V04
- Condition: Failed
- Location: E/E Bay
- Part time: 621 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CAPTAIN DETECTED SMOKE IN THE COCKPIT ALONG WITH AN ECAM MESSAGE OF (AVNCS SMOKE).  THE FLIGHT RETURNED TO AIRPORT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE AVIONICS EQUIPEMENT VENTILATION COMPUTER DUE TO A FAILED BITE CHECK.  BITE CHECKED OK AFTER REPLACEMENT OF THE AVIONICS EQUIPEMENT VENTILATION COMPUTER.
